# SDR SWAA2021011338748

- Difficulty date: December 12, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUD FRAME LOCATED BS 296 BETWEEN STR 8R TO STR 9R UPPER AREA AT FWD GALLEY AREA.  REPLACED STUB FRAME LOCATED BS 296 BETWEEN STR 8R TO STR 9R UPPER AREA AT FWD GALLEY AREA, IAW B737-700 SRM 51-10-02 PAR 9 AND DRAWING 141A8370 REV 'F' FRAME PN INSTALLED 141A8371U7 DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS FOR THIS PART.
